Prevalence of Supernumerary Teeth Based on Panoramic Radiographs Revisited

Robert Anthonappa, Nigel King, A.B.M. Rabie

Research output: Contribution to journalReview article

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)257-261
JournalPediatric Dentistry
Volume35
Issue number3
Publication statusPublished - 2013

Cite this

Anthonappa, Robert ; King, Nigel ; Rabie, A.B.M. / Prevalence of Supernumerary Teeth Based on Panoramic Radiographs Revisited. In: Pediatric Dentistry. 2013 ; Vol. 35, No. 3. pp. 257-261.
@article{06cfba82f04f4a5cbf03b6418e737e78,
title = "Prevalence of Supernumerary Teeth Based on Panoramic Radiographs Revisited",
author = "Robert Anthonappa and Nigel King and A.B.M. Rabie",
year = "2013",
language = "English",
volume = "35",
pages = "257--261",
journal = "Pediatric Dentistry",
issn = "0164-1263",
publisher = "AMER ACAD PEDIATRIC DENTISTRY",
number = "3",

}

Prevalence of Supernumerary Teeth Based on Panoramic Radiographs Revisited. / Anthonappa, Robert; King, Nigel; Rabie, A.B.M.

In: Pediatric Dentistry, Vol. 35, No. 3, 2013, p. 257-261.

Research output: Contribution to journalReview article

TY - JOUR

T1 - Prevalence of Supernumerary Teeth Based on Panoramic Radiographs Revisited

AU - Anthonappa, Robert

AU - King, Nigel

AU - Rabie, A.B.M.

PY - 2013

Y1 - 2013

M3 - Review article

VL - 35

SP - 257

EP - 261

JO - Pediatric Dentistry

JF - Pediatric Dentistry

SN - 0164-1263

IS - 3

ER -